# SDR DHL2003802509

- Difficulty date: November 10, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 52772660
- Condition: Corroded
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 4 TRACK FLANGE CORRODED, STA 952.000.  REMOVED FASTENERS IAW SRM 51-3-0 PG 1.  REMOVED CORROSION FROM NR 4 TRACK FLANGE, STA 952.000 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-3 FIG 12.  CUT OUT NR 4 TRACK DAMAGED SECTION IAW SRM 53-2-3 PG 49-50.  FABRICATED SPLICES IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES AND FASTENERS IAW SRM 53-2-3 PG 49-50 FIG 14.
